RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 203, Number 12  


Andreǐ Aleksandrovich Gonchar (obituary)
Noncommutative Pfaffians associated with the orthogonal algebra
D. V. Artamonov, V. A. Golubeva
5
Conformal mapping of rectangular heptagons
A. B. Bogatyrev
35
Uniform approximation of partial sums of a Dirichlet series by shorter sums and $\Phi$-widths
J. Bourgain, B. S. Kashin
57
On embedding a Morse-Smale diffeomorphism on a 3-manifold in a topological flow
V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, O. V. Pochinka
81
Direct and inverse problems for an operator with nonlocal potential
V. A. Zolotarev
105
On Selberg formulae related to Gram's law
M. A. Korolev
129
Exact null controllability of degenerate evolution equations with scalar control
V. E. Fedorov, B. Shklyar
137
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019